# SDR ASAA2015122114382

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,963 hours, 8,896 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 005642
- Condition: Failed
- Location: Cockpit
- Part time: 30,567 hours, 9,741 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU 2L INOPERATIVE.  ACFT GROUNDED.  R & R F/O FMCS MCDU.  OPS CHECK GOOD, REF AMM 34-61-01.
